Title

Ultraproducts in Topology

Document Type

Article

Language

eng

Format of Original

16 p.

Publication Date

1977

Publisher

Elsevier

Source Publication

General Topology and its Applications

Source ISSN

0016-660X

Abstract

We define a reduced product (in particular an ultraproduct) construction in topology which yields a class of quotients of the box product. Retention of certain properties under the formation of ultraproducts, as well as the role of ultraproducts in the study of zero dimensional spaces are investigated. Certain analogies and disanalogies with the box product are also pointed out.

Comments

General Topology and its Applications, Vol. 7, No. 3 (1977): 283-308. Publisher link.